Artículo

Castagnino, M.; Domenech, G.; Noriega, R.J.; Schifini, C.G. "On a Weyl-type theorem for higher-order Lagrangians" (1987) Journal of Mathematical Physics. 28(8):1854-1857
El editor permite la descarga del artículo en su versión final
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

Weyl's theorem is extended making use of the theory of concomitants to obtain a Lagrangian density for the massless bosonic fields without dimensional constants. It turns out to be quadratic in the gravitational field and encompasses all the theories that usually appear in the literature. It is shown that the gauge invariance of the Lagrangian follows from the invariance of the field equations. © 1987 American Institute of Physics.

Registro:

Documento: Artículo
Título:On a Weyl-type theorem for higher-order Lagrangians
Autor:Castagnino, M.; Domenech, G.; Noriega, R.J.; Schifini, C.G.
Filiación:Instituto de Astronomía y Física del Espacio (CONICET), C.Correo 67, Suc. 28, CP 1428, Buenos Aires, Argentina
Instituto de Física de Rosario (CONICET-UNR), Av. Pellegrini 250, CP 2000, Rosario, Pcia, de Santa Fe, Argentina
Departamento de Matemáticas, Facultad de Ciencias Exactas y Naturales, Ciudad Universitaria, Buenos Aires, Argentina
Año:1987
Volumen:28
Número:8
Página de inicio:1854
Página de fin:1857
DOI: http://dx.doi.org/10.1063/1.527447
Handle:http://hdl.handle.net/20.500.12110/paper_00222488_v28_n8_p1854_Castagnino
Título revista:Journal of Mathematical Physics
ISSN:00222488
PDF:https://bibliotecadigital.exactas.uba.ar/download/paper/paper_00222488_v28_n8_p1854_Castagnino.pdf
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_00222488_v28_n8_p1854_Castagnino

Referencias:

  • Weyl, H., (1922) Space-Time Matter, , (Dover, New York), Appendix
  • Nissani, N., (1985) Phys. Rev. D, 31, p. 1489
  • van Nieuwenhuizen, P., (1981) Phys. Rep., 68, p. 189
  • Batakis, N.A., (1982) Phys. Lett. A, 90, p. 115
  • Adler, S.L., (1982) Rev. Mod. Phys., 54, p. 729
  • Birrel, N.D., Davies, P.C., (1983) Quantum Fields in Curved Space, , (Cambridge U.P., Cambridge)
  • Cartan, E., (1922) J. Math. Pure Appl., 1, p. 141
  • Thomas, T.J., (1934) Differential Invariants of Generalized Spaces, , (Cambridge U.P., Cambridge)
  • Prelat, D., Tensorial concomitants of a metric and a convector Utilitas Math., , to appear in
  • Noriega, R.J., Schifini, C.G., (1986) Gen. Relativ. Gravit., 18, p. 983
  • Brans, C., Dicke, R.H., (1961) Phys. Rev., 124, p. 125
  • Whitt, B., (1984) Phys. Lett. B, 154, p. 176
  • Strominger, A., (1984) Phys. Rev. D, 30, p. 2257

Citas:

---------- APA ----------
Castagnino, M., Domenech, G., Noriega, R.J. & Schifini, C.G. (1987) . On a Weyl-type theorem for higher-order Lagrangians. Journal of Mathematical Physics, 28(8), 1854-1857.
http://dx.doi.org/10.1063/1.527447
---------- CHICAGO ----------
Castagnino, M., Domenech, G., Noriega, R.J., Schifini, C.G. "On a Weyl-type theorem for higher-order Lagrangians" . Journal of Mathematical Physics 28, no. 8 (1987) : 1854-1857.
http://dx.doi.org/10.1063/1.527447
---------- MLA ----------
Castagnino, M., Domenech, G., Noriega, R.J., Schifini, C.G. "On a Weyl-type theorem for higher-order Lagrangians" . Journal of Mathematical Physics, vol. 28, no. 8, 1987, pp. 1854-1857.
http://dx.doi.org/10.1063/1.527447
---------- VANCOUVER ----------
Castagnino, M., Domenech, G., Noriega, R.J., Schifini, C.G. On a Weyl-type theorem for higher-order Lagrangians. 1987;28(8):1854-1857.
http://dx.doi.org/10.1063/1.527447